On Demuskin groups with involution
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 4, pp. 555-567.
@article{ASENS_1989_4_22_4_555_0,
     author = {Wingberg, Kay},
     title = {On {Demuskin} groups with involution},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {555--567},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1989},
     doi = {10.24033/asens.1593},
     zbl = {0715.11064},
     mrnumber = {90j:11121},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1593/}
}
TY  - JOUR
AU  - Wingberg, Kay
TI  - On Demuskin groups with involution
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1989
DA  - 1989///
SP  - 555
EP  - 567
VL  - Ser. 4, 22
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1593/
UR  - https://zbmath.org/?q=an%3A0715.11064
UR  - https://www.ams.org/mathscinet-getitem?mr=90j:11121
UR  - https://doi.org/10.24033/asens.1593
DO  - 10.24033/asens.1593
LA  - en
ID  - ASENS_1989_4_22_4_555_0
ER  - 
%0 Journal Article
%A Wingberg, Kay
%T On Demuskin groups with involution
%J Annales scientifiques de l'École Normale Supérieure
%D 1989
%P 555-567
%V Ser. 4, 22
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1593
%R 10.24033/asens.1593
%G en
%F ASENS_1989_4_22_4_555_0
Wingberg, Kay. On Demuskin groups with involution. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 4, pp. 555-567. doi : 10.24033/asens.1593. http://www.numdam.org/articles/10.24033/asens.1593/

[1] D. Dummit and J. Labute, On a new Characterization of Demuškin Groups (Invent. Math., Vol. 73, 1983, pp. 413-418). | MR | Zbl

[2] K. Iwasawa, On ℤl-extensions of Algebraic Number fields (Ann. of Math., Vol. 98, 1973, pp. 246-326). | MR | Zbl

[3] J. Neukirch, Freie Produkte pro-endlicher Gruppen und ihre Kohomologie (Archiv der Math., Vol. 22, 1971, pp. 337-357). | MR | Zbl

[4] J. Neukirch, Einbettungsprobleme mit lokaler Vorgabe und freie Produkte lokaler Galoisgruppen (J. reine u. angew. Math., Vol. 259, 1973, pp. 1-47). | MR | Zbl

[5] J.-P. Serre, Structures de certains pro-p-groupes (Sém. Bourbaki, No. 252, 1962-1963, pp. 1-11). | Numdam | Zbl

[6] K. Wingberg, Duality theorems for Γ-extensions of Algebraic Number Fields (Compositio Math., Vol. 55, 1985, pp. 333-381). | Numdam | MR | Zbl

[7] K. Wingberg, Ein Analogon zur Fundamentalgruppe einer Riemann'schen Flöche im Zahlkörperfall (Invent. Math., Vol. 77, 1984, pp. 557-584). | MR | Zbl

[8] K. Wingberg, Positiv-zerlegte p-Erweiterungen algebraischer Zahlkörper (J. reine u. angew. Math., Vol. 357, 1985, pp. 193-204). | MR | Zbl

[9] K. Wingberg, Galois groups of Poincaré-type over Algebraic Number Fields, in : Y. IHARA, K. RIBET, J.-P. SERRE, Galois Groups over ℚ, Springer, New York, 1989. | MR | Zbl

Cited by Sources: